# SDR MALA010763

- Difficulty date: October 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: 24665165
- Part serial: L169248
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

After departing DTW switched on Engine anti-ice after 4 minutes received RH Intake Caution light ran QRH, did not solve problem.  Air return to DTW.  Maintenance replaced RH Lower Intake Duct PN 24665-165, SN/off L290790, SN/on L169248 IAW AMM 30 Ops check good.
